# SDR SWIA202163755

- Difficulty date: December 4, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 39,259 hours, 28,690 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DIAPHRAGM PN SH670-36115-1 @ FS735, AND LBL36. REPLACE AS NECESSARY.   (FILE - CLOSED)   REMOVED AND REPLACED DIAPHRAGM @ FS735 AND LBL36 IN REF. SRM 51-42-21, COMPLETED 51-900-1002-SKY AND COMPLETED M-337, REF. CP 23852492 FOR LEAK CHECK
